MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number LDA220Q/52
Medical Device Problem Codes Over-Sensing (1438); Retraction Problem (1536); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information available at this time, the specific complaint file covered by this investigation does not warrant capa escalation individually.If new information is received, the need for corrective action will be reassessed.Device complaints will be monitored through tracking and trending and escalated to capa when appropriate.
 
Event or Problem Description
It was reported that the asymptomatic patient presented remotely via merlin.Net transmission.Review of the transmission noted oversensing on the right ventricular lead.The patient presented for a chest x-ray.The lead had dislodged.The patient presented to the hospital for lead revision procedure on (b)(6) 2018.Upon repositioning the lead, the helix would not extend.The lead was explanted and replaced.The patient was discharged from the hospital the next day.The patient had no symptoms during or after the procedure.
 
Additional Manufacturer Narrative
A complete lead was returned in one piece.The damage found was sustained during the surgical procedure.The lead was otherwise normal.

Brand Name
OPTISURE ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7847170
Report Number2017865-2018-13318
Device Sequence Number11051728
Product Code NVY
UDI-Device Identifier05414734507349
UDI-Public05414734507349
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model NumberLDA220Q/52
Device Lot NumberS000056035
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date09/05/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR